Alert archive / Florida / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 37, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Aug 6, 2019, 3:38 PM EDT for Palm Beach County, Florida. It was in force for 52 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2019, 3:38 PM EDT (19:38 UTC)
- Expired
- Aug 6, 2019, 4:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 101 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 3:39 PM EDT | TSTM WND DMG | 2 Sse Riviera Beach, FL | TREE SNAPPED AT THE HAMPTON COURT APARTMENTS IN MANGONIA PARK. REPORTED VIA THE SNAPCHAT MAP. |
| Aug 6, 3:39 PM EDT | TSTM WND GST 54 | 2 Sse Riviera Beach, FL | A WIND GUST OF 54 MPH FROM THE WEST WAS MEASURED AT THE WEATHERFLOW STATION XMGN IN MANGONIA PARK. SENSOR IS 74 FEET ABOVE GROUND LEVEL. |
| Aug 6, 3:42 PM EDT | MARINE TSTM WIND 43 | 1 Ne West Palm Beach, FL | A WIND GUST OF 43 MPH/37 KNOTS FROM THE NW WAS MEASURED AT THE WEATHERBUG STATION AT THE WEST PALM BEACH FIRE STATION 1 JUST INLAND FROM THE INTRACOASTAL WATERWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.6 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1612 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 685 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
463
WUUS52 KMFL 061938
SVRMFL
FLC099-062030-
/O.NEW.KMFL.SV.W.0037.190806T1938Z-190806T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
338 PM EDT Tue Aug 6 2019
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Eastern Palm Beach County in southeastern Florida...
* Until 430 PM EDT.
* At 338 PM EDT, severe thunderstorms were located along a line
extending from North Palm Beach to Atlantis to near Mission Bay,
moving east at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach and
Delray Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
LAT...LON 2692 8003 2630 8003 2631 8008 2632 8008
2633 8009 2632 8010 2633 8010 2633 8021
2634 8023 2633 8039 2659 8020 2691 8010
TIME...MOT...LOC 1938Z 275DEG 10KT 2683 8007 2658 8013 2638 8030
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
Cohen3 follow-up statements
953
WWUS52 KMFL 061953
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
353 PM EDT Tue Aug 6 2019
FLC099-062030-
/O.CON.KMFL.SV.W.0037.000000T0000Z-190806T2030Z/
Palm Beach FL-
353 PM EDT Tue Aug 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN PALM BEACH COUNTY...
At 353 PM EDT, severe thunderstorms were located along a line
extending from near Riviera Beach to Lantana to Mission Bay, moving
east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach and
Delray Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2692 8003 2630 8003 2631 8008 2632 8008
2633 8009 2632 8010 2633 8010 2633 8021
2634 8023 2633 8039 2659 8020 2691 8010
TIME...MOT...LOC 1953Z 272DEG 13KT 2683 8001 2658 8007 2638 8024
HAIL...<.75IN
WIND...60MPH
$$
Cohen355
WWUS52 KMFL 062005
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
405 PM EDT Tue Aug 6 2019
FLC099-062030-
/O.CON.KMFL.SV.W.0037.000000T0000Z-190806T2030Z/
Palm Beach FL-
405 PM EDT Tue Aug 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHEASTERN PALM BEACH COUNTY...
At 405 PM EDT, severe thunderstorms were located along a line
extending from near Riviera Beach to Lantana to near Boca Del Mar,
moving east at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach and
Delray Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2684 8003 2630 8003 2631 8008 2632 8008
2633 8009 2632 8010 2633 8010 2633 8021
2634 8023 2684 8008
TIME...MOT...LOC 2005Z 274DEG 10KT 2679 8002 2658 8004 2635 8012
HAIL...<.75IN
WIND...60MPH
$$
Cohen168
WWUS52 KMFL 062026
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
426 PM EDT Tue Aug 6 2019
FLC099-062035-
/O.EXP.KMFL.SV.W.0037.000000T0000Z-190806T2030Z/
Palm Beach FL-
426 PM EDT Tue Aug 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PALM BEACH COUNTY
WILL EXPIRE AT 430 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with these thunderstorms.
LAT...LON 2684 8003 2630 8003 2631 8008 2632 8008
2633 8009 2632 8010 2633 8010 2633 8021
2634 8023 2684 8008
TIME...MOT...LOC 2025Z 275DEG 10KT 2679 7996 2658 7998 2635 8006
$$
CohenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 1:55 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Aug 6, 1:55 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Miami FL 155 PM EDT Tue Aug 6 2019 .AVIATION... Scattered to numerous SHRA/TSRA expected to affect east TAF sites. Tempo groups are in place, mostly between 18-21Z for MVFR/IFR conditions. Wind gusts between 30-35 knots and VIS around 1SM are the main impacts of concern. Localized boundary interactions may enhance these impacts, resulting in potential LIFR conditions. Will treat potential LIFR conditions with amendments due to some spatial uncertainty of strongest convection. Winds mostly out of the S-SE this afternoon switching to VRB around 01-03Z. && .PREV DISCUSSION... /issued 1038 AM EDT Tue Aug 6 2019/ ..STRONG STORMS WITH HEAVY RAINFALL POSSIBLE TODAY... UPDATE... The trough of low pressure over the Eastern Gulf of Mexico will slowly move northeast into the Southeastern United States today, as the ridge of high pressure over Central Atlantic waters slowly builds westward towards South Florida. This will allow for more of a south/southeast wind direction over the southern areas with a south/southwest wind direction over the northern areas of South Florida today. Therefore, scattered to numerous showers and thunderstorms are expected again over the region, but the best coverage should be over the northern interior and northeast areas of South Florida this afternoon into early this evening. There could also be some strong storms over South Florida today with gusty winds up to 45 to 55 mph along with frequent lightning strikes. The northeast areas could even see an isolated severe storm this afternoon where the sea breezes collide. HYDROLOGY... The PWAT values are still running at 2.2 to 2.3 inches over South Florida this morning, and the short range models keep the PWAT values in the 2.2 to 2.4 inch range over South Florida today. The steering wind speeds should be a little bit stronger today compare to yesterday over South Florida with the storm motion around 10 knots compared to only 5 knots yesterday. This means that there could still be some minor flooding with the storms today, but excessive flooding should be more conditional due to the faster storm motion. Therefore, it does not look like a Flood Watch will be needed at this time over South Florida for today. Rest of the forecast looks good at this time and no other changes are planned at this time. PREV DISCUSSION... /issued 552 AM EDT Tue Aug 6 2019/ Stormy with the potential for minor flooding again today... DISCUSSION... Tuesday: The Atlantic surface ridge of high pressure has built further across South Florida, allowing for a bit of a transition today from southwesterly to more southerly flow. This change should allow the Atlantic sea breeze to advance slightly further inland today compared to previous days but not enough to remove the high threat of rain from along the east coast metro. Aloft, the mid to upper level longwave trough sits over the eastern Gulf of Mexico and over a good portion of the peninsula of Florida. The threat of strong thunderstorms along boundary interactions remains today with gusty winds, heavy rainfall, frequent lightning, and funnel clouds all being possible. Slightly cooler air (-7 deg C or so at 500 mb) aloft today could allow for increased lightning activity today. Wednesday through Friday: As the mid-level trough axis pushes across the peninsula of Florida before exiting into the Atlantic by late Wednesday, the unsettled stormy pattern will continue. The surface ridge of high pressure will build in with a southerly to southeasterly wind component returning which should shift convection further west into the interior and towards Southwest Florida. This Weekend: As high pressure develops aloft over Texas and the western Gulf to close out the forecast period, the trough aloft will once again settle over the southeastern United States and amplify into Florida. The surface ridge of high pressure will build in from the Atlantic with southerly to southwesterly flow returning over the region. This will shift the rainfall and storm focus back east towards the east coast metro. MARINE... Generally benign weather outside of convection. Surface wind flow will be determined mainly by small shifts in the Atlantic ridge of high pressure. Convection will be capable of producing gusty winds, locally higher seas, waterspouts, locally heavy rainfall, and lightning. PREV DISCUSSION... /issued 135 AM EDT Tue Aug 6 2019/ AVIATION... Primarily VFR conditions are expected through the period outside of any showers and thunderstorms, which are expected to develop again today. Showers and thunderstorms are expected first around KAPF before shifting over to the east coast and then diminishing in the evening. && .PRELIMINARY POINT TEMPS/POPS... West Palm Beach 77 90 77 91 / 40 50 30 50 Fort Lauderdale 78 89 79 90 / 30 40 20 40 Miami 78 90 78 91 / 30 40 20 40 Naples 78 88 77 89 / 20 30 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && UPDATE...54/BNB DISCUSSION...02/RAG MARINE...02/RAG AVIATION...54/BNB & 09/Bhatti HYDROLOGY...54/BNB
Hazardous weather outlook, Aug 6, 11:08 AM EDT, 4 hours 30 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1108 AM EDT Tue Aug 6 2019 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 070315- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1108 AM EDT Tue Aug 6 2019 ...STRONG STORMS POSSIBLE WITH HEAVY RAINFALL TODAY... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered to numerous thunderstorms are expected today with best coverage over the western areas shifting to the eastern areas this afternoon and evening. Gusty winds, heavy rains, and frequent lightning are expected with this activity. Flooding: Storms will be capable of producing torrential rainfall across South Florida. Localized flooding may occur, especially in areas that experience multiple rounds of heavy rain. There is the potential for flooded roadways and even water entering a few structures. Wind: The strongest storms could produce wind gusts of 45 to 55 mph. Isolated damaging wind gusts cannot be ruled out, especially over the east coast metro areas. Waterspouts: There is a potential for isolated waterspouts across all South Florida waters today and tonight. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Thunderstorm potential will continue each day through the period, especially during the afternoon and evening hours. Flooding, lightning, and gusty wind could accompany this activity. .SPOTTER INFORMATION STATEMENT... Widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Special weather statement, Aug 6, 2:20 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Miami FL
220 PM EDT Tue Aug 6 2019
FLZ071-072-061900-
Inland Broward County FL-Metro Broward County FL-
220 PM EDT Tue Aug 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BROWARD COUNTY UNTIL 300
PM EDT...
* At 219 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near Mile
Marker 30 On Alligator Alley to near Intersection Krome And U.S.
27. Movement was northeast at 15 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Pembroke Pines, Davie, Sunrise, Weston, Mile Marker 30 On Alligator
Alley, East Toll Gate On Alligator Alley, Intersection I-75 And
U.S. 27, Intersection I-75 And Griffin Road and Markham Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2629 8037 2618 8032 2600 8035 2600 8051
2607 8056 2620 8058
TIME...MOT...LOC 1819Z 235DEG 14KT 2622 8055 2600 8049
CohenSpecial weather statement, Aug 6, 2:54 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Miami FL
254 PM EDT Tue Aug 6 2019
FLZ071-072-172-062000-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-
254 PM EDT Tue Aug 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD COUNTY UNTIL 400
PM EDT...
* At 253 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 8 miles
west of Coral Springs to Weston. Movement was northeast at 15 mph.
* Wind gusts of 50 to 55 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Davie, Plantation,
Sunrise, Deerfield Beach, Tamarac, Margate, Lauderhill, Weston,
Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes,
Parkland, Wilton Manors, Broadview-Pompano Park, St. George and
Pine Island Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2610 8016 2608 8042 2630 8048 2633 8045
2634 8023 2633 8021 2633 8015
TIME...MOT...LOC 1853Z 228DEG 12KT 2628 8041 2612 8038
CohenSpecial weather statement, Aug 6, 2:55 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Miami FL
255 PM EDT Tue Aug 6 2019
FLZ067-068-071-072-062000-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
255 PM EDT Tue Aug 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 400 PM EDT...
* At 255 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 14 miles east of Holey Land Wildlife
Refuge, or 17 miles southeast of Belle Glade, moving east at 15
mph.
* Winds in excess of 45 mph and excessive cloud-to-ground lightning
possible with this storm.
* Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Wellington, Coconut
Creek, Royal Palm Beach, Parkland, Loxahatchee NWR, Mission Bay,
Boca Pointe, Hamptons At Boca Raton, Loxahatchee Groves, Whisper
Walk, Boca Del Mar, Hillsboro Ranches, Boca West, Hillsboro Pines,
South County Regional Park, Sandalfoot Cove and Boca Raton
Equestrian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2633 8046 2645 8063 2657 8064 2675 8019
2632 8015
TIME...MOT...LOC 1855Z 253DEG 12KT 2648 8051
SPMSpecial weather statement, Aug 6, 3:01 PM EDT, 37 minutes before
Special Weather Statement National Weather Service Miami FL 301 PM EDT Tue Aug 6 2019 FLZ073-074-173-061945- Metropolitan Miami Dade FL-Inland Miami-Dade County FL- Coastal Miami Dade County FL- 301 PM EDT Tue Aug 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL 345 PM EDT... * At 301 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Doral to Miami International Airport. Movement was northeast at 5 mph. * Winds in excess of 45 mph and funnel clouds possible with these storms. * Locations impacted include... Miami, Hialeah, Coral Gables, Doral, Miami Lakes, Hialeah Gardens, Opa-Locka, Miami Springs, West Miami, El Portal, Medley, West Little River, Gladeview, Liberty City, Pennsuco, Miami International Airport, Little Haiti, Coral Terrace, Westview and Pinewood. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2595 8039 2585 8019 2574 8028 2583 8045 TIME...MOT...LOC 1901Z 215DEG 6KT 2584 8040 2579 8032 Cohen
Special weather statement, Aug 6, 3:10 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Miami FL
310 PM EDT Tue Aug 6 2019
FLZ068-168-061945-
Coastal Palm Beach County FL-Metro Palm Beach County FL-
310 PM EDT Tue Aug 6 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PALM BEACH COUNTY
UNTIL 345 PM EDT...
* At 310 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Palm Beach Gardens, moving east
at 10 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
West Palm Beach, Jupiter, Palm Beach Gardens, Riviera Beach, Palm
Beach, Tequesta, Juno Beach, North Palm Beach, Lake Park, Port Of
Palm Beach, Juno Ridge, Mangonia Park, Fau North Campus, Limestone
Creek and Philo Farms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2675 8003 2676 8018 2696 8018 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 1910Z 269DEG 11KT 2687 8010
SPMSpecial weather statement, Aug 6, 3:27 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Miami FL 327 PM EDT Tue Aug 6 2019 FLZ068-168-062015- Coastal Palm Beach County FL-Metro Palm Beach County FL- 327 PM EDT Tue Aug 6 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PALM BEACH COUNTY UNTIL 415 PM EDT... * At 327 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Greenacres, or near Boynton Beach, moving north at 20 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... West Palm Beach, Boynton Beach, Wellington, Lake Worth, Palm Beach, Ocean Ridge, Greenacres, Palm Springs, Lantana, Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport, Golden Lakes, Gun Club Estates, Schall Circle, Royal Palm Estates, Lake Belvedere Estates, Downtown West Palm Beach and Village Of Golf. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2649 8003 2652 8020 2676 8018 2675 8001 TIME...MOT...LOC 1927Z 187DEG 16KT 2658 8016 SPM
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 12:56 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Aug 6, 1:00 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Aug 6, 1:24 PM EDT | Special Marine Warning | MFL | 51 min | |
| Aug 6, 1:37 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
| Aug 6, 1:53 PM EDT | Special Weather Statement | MFL | Palm Beach | 82 min |
| Aug 6, 1:57 PM EDT | Special Weather Statement | MFL | Miami-Dade | 63 min |
| Aug 6, 2:11 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Aug 6, 2:14 PM EDT | Special Marine Warning | MFL | 31 min | |
| Aug 6, 2:20 PM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Aug 6, 2:54 PM EDT | Special Weather Statement | MFL | Broward | 66 min |
| Aug 6, 2:55 PM EDT | Special Weather Statement | MFL | Palm Beach | 65 min |
| Aug 6, 3:01 PM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Aug 6, 3:10 PM EDT | Special Weather Statement | MFL | Martin | 35 min |
| Aug 6, 3:27 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Aug 6, 3:27 PM EDT | Special Weather Statement | MFL | Palm Beach | 48 min |
| Aug 6, 3:34 PM EDT | Special Marine Warning | MFL | 116 min | |
| Aug 6, 3:46 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Aug 6, 4:00 PM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 6, 4:02 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Aug 6, 4:15 PM EDT | Special Weather Statement | MFL | Hendry | 45 min |
| Aug 6, 4:16 PM EDT | Flash Flood Warning | MFL | Palm Beach | 100 min |
| Aug 6, 4:58 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Aug 6, 6:56 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.